SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

R. Mollin and H. C.Williams, “A conjecture of S. Chowla via Generalised Riemann Hypothesis,” Proceedings of the American Mathematical Society, Vol. 102, 1988, pp. 794-796. doi:10.1090/S0002-9939-1988-0934844-9

has been cited by the following article: